# SDR SWIA202055055

- Difficulty date: October 17, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SURFACE HAS A DENT AT APPROXIMATELY FLS 32, 2 IN FWD OF TRAILING EDGE.  C-CHECK RO 1/5/2021.  REPAIRED DAMAGED AREA ON LT INBOARD FLAP LOWER SURFACE AT APPROXIMATELY FLS 32, 2 IN FWD OF TRAILING EDGE WITH NON FLUSH DOUBLER REPAIR TYPE IV, REF CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
